# SDR MALA110014

- Difficulty date: January 24, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 8,630 hours, 5,798 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING GEAR EXTENSION STEERING INOP CAUTION DISPLAYED. PERFORMED GO AROUND FOR STEERING INOP CAUTION AND GEAR DIAGREE WARNING DISPLAYED LT AND RT MAIN INDICATED UP NOSE WHEEL SHOWED RED. PERFORMED NON NORMAL AND THE GEAR EXTENDED. INSPECTED NLG FOUND STRUT LOW SERVICED NLG STRUT IAW AMM 12-12-32-610-812-A01 PERFORMED FUNCTIONAL TEST OF NOSE STEERING IAW AMM 32-51-00-720-801-A01. NO DEFECTS NOTED PERFORMED LANDING GEAR EXTENSION AND RETRACTION IAW AMM 32-30-00-865-801-A01 NO DEFECTS NOTED.
